# SDR DALA13038260971

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 58,701 hours, 43,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CORROSION WAS NOTED AT THE FWD LAVATORY SERVICE DOOR AREA ON THE LT SIDE OF THE FUSELAGE.  CORROSION REPAIRED IAW ER/A 493067-14 AND THE REQUIRED INSPECTION WAS COMPLETED.
